Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/77901
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Robust H∞ control for a class of discrete time fuzzy systems via delta operator approach
Other Titles: Robust H infinity control for a class of discrete time fuzzy systems via delta operator approach
Author: Yang, H.
Shi, P.
Zhang, J.
Qiu, J.
Citation: Information Sciences, 2012; 184(1):230-245
Publisher: Elsevier Science Inc
Issue Date: 2012
ISSN: 0020-0255
Statement of
Responsibility: 
Hongjiu Yang, Peng Shi, Jinhui Zhang, Jiqing Qiu
Keywords: T–S fuzzy model; Delta operator system; Norm-bounded uncertainty; Linear matrix inequality (LMI); Time delay; H∞ state feedback
Rights: © 2011 Elsevier Inc. All rights reserved.
RMID: 0020127445
DOI: 10.1016/j.ins.2011.08.007
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.